MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LUMAX 740 VR-T; ICD

BIOTRONIK SE & CO. KG LUMAX 740 VR-T; ICD
Model Number 365609
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this device had triggered eos in (b)(6) 2017.The patient reported never having received therapy.Device remains implanted but will be changed out in the future.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.

Brand Name
LUMAX 740 VR-T
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9593273
Report Number1028232-2020-00214
Device Sequence Number492016
Product Code LWS
UDI-Device Identifier04035479110284
UDI-Public04035479110284
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number365609
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer01/16/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR